Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have breathlessness. Have sinusitis. Took antibiotics, herbal medicines. What to do?

I have been having breathing difficulty for the past few months. It started when I got sick. About a week after that, I hrnoticing a need to continuously take really deep breaths. I was diagnosed with sinusitis and put on antibiotics, which did not do much for that specific problem, but I was no longer draining thick clear mucus. Later, I developed a new problem. It felt like I could get a satisfying breath much more easily, but the breaths I was taking were not as deep as they normally are. I heard it could be hyperventilation syndrome and anxiety but I don't see how it explains the shortness of breath, as it is constant and doesn't go away when I am relaxed. All this time, my oxygen level has not dropped or anything and is usually 98 or 99. I have tried xopenex, alka seltzer, mucinex, and just about every herbal medicine you can think of. Why is this happening and how can I fix it?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
In order to adequately assess this you would need to have a pulmonary function test and a chest x-ray. Oxygen levels do not always correspond with shortness of breath. One can be short of breath and have an oxygen saturation of 100%. If you symptoms don't improve you will need to have a formal evaluation by a lung doctor.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor